# SDR FWTA200431602

- Difficulty date: September 17, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N316LA
- Make and model: Boeing 767-300
- Aircraft serial: 30842
- Aircraft time: 13,457 hours, 4,289 cycles
- Engine: Ge CF680C2B7
- Engine time: 13,997 hours, 3,664 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENG OIL PRESS LGT ILLUM EICAS MSG /LT ENG OIL PRESS, OIL PRESS WAS ABOVE 15 PSI.  FOUND WIRE CHAFFED AT 2 INCHES OF CANNON PLUG.  OIL LOW PRESS, RELOCATION WIRE AND INSULATION IAW SWPM IAW MM 71-00-00.  REJECT TAKE OFF AT 60K DUE TO LT ENG OIL PRESS LIGHT AND EICAS MESSAGE ILLUM. PERFORMED INSPECTION IAW AMM 05-51-14.   NO DISCREPANCIES FOUND AT THIS TIME.
